# SDR FDEA201709172585

- Difficulty date: September 17, 2017
- Submitted: September 19, 2017
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 79,426 hours, 15,721 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB19286
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BORESCOPE INSPECTION,  FOUND THE RT WING NR 8 SLAT INNER RIB,  XOS 1092 CRACKED.  A NEW RIB WAS FABRICATED IAW DRAWING ARB1928 REVISION G.  REMOVED AND REPLACED THE RIB IAW SRM 51-35-01-0G, AND EA 1-5750-T0335496, PART 1.  THE REPAIR WAS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
